| Model Number |
H7493960820300 |
| Medical Device Problem Codes |
Break (1069); Nonstandard Device (1420)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/04/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that shaft break occurred.A 3.00 x 20mm agent drug-coated balloon (dcb) was selected for percutaneous coronary intervention (pci).During procedure, while trying to deliver balloon, the shaft broke.Physician was able to retrieve broken shaft from guide catheter.The procedure was completed with another device.There were no patient complications.
Additional Manufacturer Narrative
Good faith effort attempts were made to try and retrieve the device status, but it was unable to be obtained.